SIA OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
无权访问的条目 期刊论文
Authors:  Peng HJ(彭海军);  Li F(李飞);  Liu JG(刘金国)
Adobe PDF(2220Kb)  |  Favorite  |  View/Download:71/12  |  Submit date:2020/03/01
Conjugate gradient method for the linear complementarity problem with S-matrix 期刊论文
Mathematical and Computer Modelling, 2008, 卷号: 48, 期号: 5-6, 页码: 918-928
Authors:  Li DH(李董辉);  Nie YY(聂义勇);  Zeng JP(曾经平);  Qing-Na Li
View  |  Adobe PDF(266Kb)  |  Favorite  |  View/Download:350/98  |  Submit date:2012/05/29
Linear Complementarity Problem  S-matrix  Conjugate Gradient Method